# SDR HEER20170310059

- Difficulty date: March 10, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N424PH
- Make and model: Bell 407
- Aircraft serial: 53682
- Aircraft time: 14,140 hours
- Engine: Allsn 250C47B
- Engine time: 5,366 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWF160304
- Condition: Spalled
- Location: Turbine
- Part time: 831 hours
- Component: Turbine, Allsn
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR NR 5 TURBINE BEARING UPGRADE.  THE NR 5 BEARING EXHIBITED SPALLING OUTER RACE AND ONE BALL.  INSTALLED UPGRADED BEARING.
